RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Golubeva Elena Petrovna

Statistics Math-Net.Ru
Total publications: 57
Scientific articles: 55
Presentations: 6

Number of views:
This page:647
Abstract pages:5490
Full texts:1975
References:237
Professor
E-mail:

http://www.mathnet.ru/eng/person22736
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190475

Publications in Math-Net.Ru
2017
1. E. P. Golubeva, “Alternating sums of elements of continued fractions and the Minkowski question mark function”, Zap. Nauchn. Sem. POMI, 458 (2017),  13–16  mathnet
2014
2. E. P. Golubeva, “Salem's problem for the inverse Minkowski $?(t)$ function”, Zap. Nauchn. Sem. POMI, 429 (2014),  11–19  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 808–814  scopus
2012
3. E. P. Golubeva, “Random variables associated with the Farey tree”, Zap. Nauchn. Sem. POMI, 404 (2012),  61–74  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 32–39  scopus
2010
4. E. P. Golubeva, “On the negative Pell equation”, Zap. Nauchn. Sem. POMI, 383 (2010),  53–62  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 144–149  scopus
2008
5. E. P. Golubeva, “On a plane convex curve with a large number of lattice points”, Zap. Nauchn. Sem. POMI, 357 (2008),  22–32  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 553–559
6. E. P. Golubeva, “A bound for the representability of large numbers by ternary quadratic forms and nonhomogeneous Waring equations”, Zap. Nauchn. Sem. POMI, 357 (2008),  5–21  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 543–552
2006
7. E. P. Golubeva, “On the moments of elements of continued fractions for some rational numbers”, Zap. Nauchn. Sem. POMI, 337 (2006),  13–22  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:3 (2007), 3017–3022  scopus
2004
8. E. P. Golubeva, “The distribution of the eigenvalues of Hecke operators”, Zap. Nauchn. Sem. POMI, 314 (2004),  33–40  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:6 (2006), 1622–1626
9. E. P. Golubeva, “The distribution of the values of Hecke $L$-functions at 1”, Zap. Nauchn. Sem. POMI, 314 (2004),  15–32  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:6 (2006), 1611–1621  elib
2002
10. E. P. Golubeva, “On the class numbers of indefinite binary quadratic forms with discriminant $dp^2$”, Zap. Nauchn. Sem. POMI, 286 (2002),  40–47  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3603–3607
11. E. P. Golubeva, “On the Pellian equation”, Zap. Nauchn. Sem. POMI, 286 (2002),  36–39  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3600–3602
2001
12. E. P. Golubeva, “On spectrum Lévy constants for quadratic irrationalities and class numbers of real quadratic fields”, Zap. Nauchn. Sem. POMI, 276 (2001),  20–40  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4740–4752
2000
13. E. P. Golubeva, “Waring's problem for six cubes and higher powers”, Zap. Nauchn. Sem. POMI, 263 (2000),  34–39  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3048–3051
14. E. P. Golubeva, “Spectrum of Levy constants for quadratic irrationalities”, Zap. Nauchn. Sem. POMI, 263 (2000),  20–33  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3040–3047
15. E. P. Golubeva, “On the theorem on cycles of Skubenko”, Zap. Nauchn. Sem. POMI, 263 (2000),  7–19  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3032–3039
1998
16. E. P. Golubeva, “On exceptional integers for binary quadratic forms”, Zap. Nauchn. Sem. POMI, 254 (1998),  56–64  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:4 (2001), 2148–2155
17. E. P. Golubeva, “Geodesics on the upper half-plane and distribution of quadratic irrationalities”, Zap. Nauchn. Sem. POMI, 254 (1998),  28–55  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:4 (2001), 2127–2147
1997
18. E. P. Golubeva, “Distribution of norms of prime hyperbolic classes”, Zap. Nauchn. Sem. POMI, 237 (1997),  40–45  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:3 (1999), 2198–2201
19. E. P. Golubeva, “On quadratic irrationalities having continued fractions with small periods”, Zap. Nauchn. Sem. POMI, 237 (1997),  31–39  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:3 (1999), 2192–2197
20. E. P. Golubeva, “Estimates of the Levy constant for $\sqrt p$ and class number one criterion for $\mathbb Q(\sqrt p)$”, Zap. Nauchn. Sem. POMI, 237 (1997),  21–30  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:3 (1999), 2185–2191
1996
21. E. P. Golubeva, “On nonhomogeneous Waring equations”, Zap. Nauchn. Sem. POMI, 226 (1996),  65–68  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:1 (1998), 955–957
22. E. P. Golubeva, “On the representation of large integers by binary quadratic forms”, Zap. Nauchn. Sem. POMI, 226 (1996),  60–64  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:1 (1998), 951–954
1993
23. E. P. Golubeva, O. M. Fomenko, “Behavior of the $L$-functions of cusp forms at $s=1$”, Zap. Nauchn. Sem. POMI, 204 (1993),  37–54  mathnet  mathscinet  zmath; J. Math. Sci., 79:5 (1996), 1293–1303
24. E. P. Golubeva, “The class numbers of real quadratic fields of discriminant $4p$”, Zap. Nauchn. Sem. POMI, 204 (1993),  11–36  mathnet  mathscinet  zmath; J. Math. Sci., 79:5 (1996), 1277–1292
1991
25. E. P. Golubeva, O. M. Fomenko, “On Ju. V. Linnik hypothesis connected with distribution of the integral points on the three-dimensional sphere”, Zap. Nauchn. Sem. LOMI, 196 (1991),  31–34  mathnet  mathscinet  zmath; J. Math. Sci., 70:6 (1994), 2077–2079
26. E. P. Golubeva, “Quadratic irrationals with the fixed length of the period of the expansion in the continued fraction”, Zap. Nauchn. Sem. LOMI, 196 (1991),  5–30  mathnet  mathscinet  zmath; J. Math. Sci., 70:6 (1994), 2059–2076
1990
27. E. P. Golubeva, O. M. Fomenko, “A remark on asymptotic distribution of the integral points on the large three-dimensional sphere”, Zap. Nauchn. Sem. LOMI, 185 (1990),  22–28  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1148–1152
28. E. P. Golubeva, “On indefinite binary quadratic forms with large class numbers”, Zap. Nauchn. Sem. LOMI, 185 (1990),  13–21  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1142–1148
29. E. P. Golubeva, “On distribution of the integral $2\times2$ matrices”, Zap. Nauchn. Sem. LOMI, 183 (1990),  49–55  mathnet  mathscinet  zmath; J. Soviet Math., 62:4 (1992), 2864–2868
1988
30. E. P. Golubeva, “On the period length of the continued fraction expansion of quadratic irrationalities and class numbers of real quadratic fields. II”, Zap. Nauchn. Sem. LOMI, 168 (1988),  11–22  mathnet  mathscinet  zmath
1987
31. E. P. Golubeva, “On the period length of the continued fraction expansion of a quadratic irrational and the class number of real quadratic fields”, Zap. Nauchn. Sem. LOMI, 160 (1987),  72–81  mathnet  zmath
32. E. P. Golubeva, O. M. Fomenko, “Asymptotic distribution of integral points on the three-dimensional sphere”, Zap. Nauchn. Sem. LOMI, 160 (1987),  54–71  mathnet  zmath
1986
33. E. P. Golubeva, “Representation of large numbers by ternary quadratic forms”, Mat. Sb. (N.S.), 129(171):1 (1986),  40–54  mathnet  mathscinet  zmath; Math. USSR-Sb., 57:1 (1987), 43–56
34. E. P. Golubeva, “On the representation of numbers divisible by a large square by positive ternary quadratic forms”, Zap. Nauchn. Sem. LOMI, 154 (1986),  14–30  mathnet  zmath
1985
35. E. P. Golubeva, O. M. Fomenko, “Application of spherical functions to a problem of the theory of quadratic forms”, Zap. Nauchn. Sem. LOMI, 144 (1985),  38–45  mathnet  mathscinet  zmath
36. E. P. Golubeva, “Waring's problem for a ternary quadratic form and an arbitrary even power”, Zap. Nauchn. Sem. LOMI, 144 (1985),  27–37  mathnet  mathscinet  zmath
37. E. P. Golubeva, “Application of the Shimura lift to the problem of representation of large numbers by ternary quadratic forms”, Zap. Nauchn. Sem. LOMI, 144 (1985),  21–26  mathnet  mathscinet  zmath
1984
38. E. P. Golubeva, “The asymptotic distribution of lattice points belonging to given residue classes on hyperboloids of special form”, Mat. Sb. (N.S.), 123(165):4 (1984),  510–533  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:2 (1985), 507–532
39. E. P. Golubeva, “On the length of the period of a quadratic irrationality”, Mat. Sb. (N.S.), 123(165):1 (1984),  120–129  mathnet  mathscinet  zmath; Math. USSR-Sb., 51:1 (1985), 119–128
40. E. P. Golubeva, O. M. Fomenko, “Значения рядов Дирихле, ассоциированных с модулярными формами, в точках $s=\frac12,1$”, Zap. Nauchn. Sem. LOMI, 134 (1984),  117–137  mathnet  mathscinet  zmath
1983
41. E. P. Golubeva, “Distribution of the integral points on the surfaces of the second order and some surfaces of the third order”, Zap. Nauchn. Sem. LOMI, 129 (1983),  39–42  mathnet  mathscinet  zmath
42. E. P. Golubeva, “On representation of large integers by special positive definite ternary quadratic forms”, Zap. Nauchn. Sem. LOMI, 125 (1983),  36–46  mathnet  mathscinet  zmath
1982
43. E. P. Golubeva, “A connection of the sum of Salié sums with the distribution of integral points on hyperboloids”, Zap. Nauchn. Sem. LOMI, 116 (1982),  56–62  mathnet  mathscinet  zmath; J. Soviet Math., 26:3 (1984), 1867–1872
1981
44. E. P. Golubeva, O. M. Fomenko, “Distribution of lattice points of two-sheeted hyperboloids”, Trudy Mat. Inst. Steklov., 158 (1981),  69–79  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 73–83
45. E. P. Golubeva, O. M. Fomenko, “Theta-series associated with indefinite ternary quadratic forms and the related Dirichlet series”, Zap. Nauchn. Sem. LOMI, 112 (1981),  41–50  mathnet  mathscinet  zmath; J. Soviet Math., 25:2 (1984), 999–1006
46. E. P. Golubeva, “Asymptotic distribution of integer-valued binary forms of a fixed discriminant”, Zap. Nauchn. Sem. LOMI, 112 (1981),  26–40  mathnet  mathscinet  zmath; J. Soviet Math., 25:2 (1984), 988–998
1980
47. E. P. Golubeva, “On the structure of Hecke algebra $L(G,U_0)$, where $G=GL_2(\mathbb Q_p)$ and $U_0$, is a principal congruence subgroup”, Zap. Nauchn. Sem. LOMI, 100 (1980),  5–16  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1621–1629
1979
48. E. P. Golubeva, O. M. Fomenko, “On the distribution of the sequence $\{bp^{3/2}\}\mod1$”, Zap. Nauchn. Sem. LOMI, 91 (1979),  31–39  mathnet  mathscinet  zmath; J. Soviet Math., 17:5 (1981), 2102–2107
1978
49. E. P. Golubeva, “A simplified variant of the method of computation of the Fourier coefficients of a series”, Zap. Nauchn. Sem. LOMI, 76 (1978),  60–64  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 330–333
50. E. P. Golubeva, “Asymptotic behavior of the number of representations of large integers by certain positive-definite ternary quadratic forms”, Zap. Nauchn. Sem. LOMI, 76 (1978),  53–59  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 324–329
1977
51. E. P. Golubeva, O. M. Fomenko, “On an Eisenatein series of genus 2”, Zap. Nauchn. Sem. LOMI, 71 (1977),  85–95  mathnet  mathscinet  zmath; J. Soviet Math., 20:6 (1982), 2560–2566
52. E. P. Golubeva, O. M. Fomenko, “Zeta function of a system of forms”, Zap. Nauchn. Sem. LOMI, 67 (1977),  156–162  mathnet  mathscinet  zmath; J. Soviet Math., 16:1 (1981), 866–870
1976
53. E. P. Golubeva, O. M. Fomenko, “Series $\sum F(m)q^m$, where $F(m)$ is the number of odd classes of binary quadratic forms of determinant $-m$”, Zap. Nauchn. Sem. LOMI, 64 (1976),  69–79  mathnet  mathscinet  zmath; J. Soviet Math., 17:2 (1981), 1759–1766
1972
54. E. P. Golubeva, “Asymptotic number of points on certain ellipsoids”, Mat. Zametki, 11:6 (1972),  625–634  mathnet  mathscinet  zmath; Math. Notes, 11:6 (1972), 381–386
1970
55. E. P. Golubeva, “The representaion of large numbers by ternary quadratic forms”, Dokl. Akad. Nauk SSSR, 191:3 (1970),  519–521  mathnet  mathscinet  zmath

2000
56. E. P. Golubeva, O. M. Fomenko, “Boris Fadeevich Skubenko. His first work”, Zap. Nauchn. Sem. POMI, 263 (2000),  5–6  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3031
1994
57. A. N. Andrianov, A. I. Vinogradov, E. P. Golubeva, G. V. Kuz'mina, A. P. Oskolkov, O. M. Fomenko, “Boris F. Skubenko. An essay on his life and scientific work”, Zap. Nauchn. Sem. POMI, 212 (1994),  5–9  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 689–693

Presentations in Math-Net.Ru
1. Continuous fractions. The Minkowski function. Salem's question
E. P. Golubeva
St. Petersburg Seminar on Representation Theory and Dynamical Systems
September 17, 2014 17:00
2. Random variables associated with the Farey tree
E. P. Golubeva
St. Petersburg Seminar on Representation Theory and Dynamical Systems
October 31, 2012 17:00
3. Transformations of reduced points on the imaginary Lobachevsky plane and continued fractions
E. P. Golubeva
St. Petersburg Seminar on Representation Theory and Dynamical Systems
October 5, 2011 17:00
4. Спектр Маркова для бинарных квадратичных форм
E. P. Golubeva
Meetings of the St. Petersburg Mathematical Society
October 10, 2006
5. Distribution of class numbers of imaginary qudratic fields
E. P. Golubeva
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
April 22, 2004
6. Geodesic in the upper half-plane and distribution of quadratic irrationalities
E. P. Golubeva
General Mathematics Seminar of the St. Petersburg Division of Steklov Institute of Mathematics, Russian Academy of Sciences
December 18, 1998

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019